ADVERTISEMENT
ADVERTISEMENT

Topic: Medication Issues

Created By: Japaneselover | 2014-11-01 01:47 | 4 Views | 0 Comments

My doctor has been slowly introducing me to the pill. October 4th-18th I took one pill 18-th (tomorrow actually start 3) and then do that for two weeks. Is the medication not totally in my system...

Created By: Hope331 | 2014-10-31 09:18 | 11 Views | 1 Comment

Hi everyone, I just started taking Lamictal and I am noticing some itchiness....I don't have a rash, and I'm watching this closely b/c I know severe rash is a side-effect.  I was just wondering if...

Created By: boise25 | 2014-10-29 14:29 | 43 Views | 1 Comment

I recently got put on Fycompa about a month ago and it was added in addition to my Lamictal. Has anyone been having any issues with it? I seem to be getting along with it alright, just wanting...

Created By: rollercoasterfan123@yahoo.com | 2014-10-29 01:32 | 30 Views | 1 Comment

Hi Everyone,

Have a quick question.... I noticed in my stool tonight all 4 of my Keppra XR pills floating. So I picked one of them out and it broke open after I bent it in half. It broke...

Created By: sinxtc@gmail.com | 2014-10-28 21:54 | 15 Views | 0 Comments

Hi Everybody,

I have been on generic keppra since January. I have noticed that the week and a half before my period I get anxiety. My Neuro presribed me 10mg of lexapro to take for the 7-10...

Created By: Japaneselover | 2014-10-28 11:51 | 12 Views | 0 Comments

I mean stomach bloating. I have had no pain in my stomach but I am an 18 year old girl. Is it my meds?

Created By: Rileyspencer21 | 2014-10-28 04:34 | 31 Views | 0 Comments

Fun Fact: I am close to my neurologist and his team at UAB, and they have a study explaining that seizures are happening all of the time on the brain, the only difference is that some people "...

Created By: Rileyspencer21 | 2014-10-28 03:31 | 35 Views | 0 Comments

Some of you may already know this but when it comes to the precise chemical formula between the name brand versus generic anti-convulsant THEY ARE ENTIRELY DIFFERENT.

Luckily I am close to...

Created By: puglover | 2014-10-26 00:56 | 15 Views | 0 Comments

Anyone on Lyrica started having vocal/motor tics? Thanks.

Created By: Japaneselover | 2014-10-24 20:29 | 31 Views | 1 Comment

I started to retake Valproic acid on October 4th and 6 days in, I felt an ulcer. I was nervous a couple days before that and have been the whole time. I saw it said that stress can cause ulcers,...

Created By: TrySarahTops | 2014-10-22 13:22 | 107 Views | 1 Comment

I started Keppra with a new Neurologist closer to home. I was only on half the intended dose for a little less than two weeks and was a couple of days away from doubling my dose. I was angrier,...

Created By: juddrogers | 2014-10-20 02:20 | 71 Views | 3 Comments

I was diagnosed with epilepsy in Apr 2014 @ the age of 32 never had a seizure before and didn't even know what was happening. I have had three MRI all good ONE CT scan came back good. Only showed...

Created By: Japaneselover | 2014-10-19 17:29 | 27 Views | 0 Comments

yesteday morning, I started taking 2 pills of Valporic acid and I am tired today and was a bit tired yesterday. It was barely after one dose; I was wondering, could that go away or should I worry...

Created By: Japaneselover | 2014-10-19 00:52 | 40 Views | 1 Comment

I suggested to my doctor if I could try Valproic acid again. The first time, a doctor pull me on the full dose right awat, therefore not letting my body get use to it and got a rash.

5...

Created By: bamsx4 | 2014-10-18 19:03 | 55 Views | 1 Comment

Hi! I am new here. My 9 year old son was diagnosed with absence seizures yesterday. He was also having an abnormal spike on the EEG so the neurologist opted to place him on Depakote 250 mg twice/...

Created By: Japaneselover | 2014-10-17 21:16 | 36 Views | 1 Comment

Is it possible for Epilepsy medication to cause gum inflammation?

Created By: Japaneselover | 2014-10-16 18:22 | 46 Views | 0 Comments

I was curious. I started taking it the 4th of October and go to another pill increase on Saturday for 2 weeks and by November I will be on the 250 mg. Can this make it take longer to get into my...

Created By: Ssiren | 2014-10-16 02:31 | 53 Views | 0 Comments

Hello. I have been on Depakote for a little over 3 months now. I have noticed severe hair loss and I know for a fact that it's cause by Depakote ER. The reason I know is because I started it a...

Created By: Lauriel721 | 2014-10-15 11:12 | 51 Views | 0 Comments

Has anyone had success using Zonegran for myoclonic absence seizures?  They our switching our son fro Keppra (nighmare) to Zonegran.  This is one med he has not tried, we have failed 9 over 14...

Created By: Lauriel721 | 2014-10-15 11:09 | 38 Views | 0 Comments

Pages